Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the geometry of streamlines in hydromagnetic fluid flows when the magnetic field is along a fixed direction


Author: E. R. Suryanarayan
Journal: Proc. Amer. Math. Soc. 16 (1965), 90-96
MSC: Primary 76.53
DOI: https://doi.org/10.1090/S0002-9939-1965-0171488-8
MathSciNet review: 0171488
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Kanwal, Variation of flow quantities along streamlines and their principal normals and binormals in three-dimensional gas flows, J. Math. Mech. 6 (1957), 621–628. MR 0094060
  • [2] S. Chandrasekhar, Hydrodynamic and hydromagnetic stability, The International Series of Monographs on Physics, Clarendon Press, Oxford, 1961. MR 0128226
  • [3] N. Coburn, Intrinsic relations satisfied by the vorticity and velocity vectors in fluid flow theory, Michigan Math. J. 1 (1952), 113–130 (1953). MR 0062559
  • [4] C. E. Weatherburn, Differential geometry of three dimensions. Vol. I, p. 15, Cambridge Univ. Press, Cambridge, 1955.
  • [5] S. Chandrasekhar, Hydrodynamic and hydromagnetic stability, The International Series of Monographs on Physics, Clarendon Press, Oxford, 1961. MR 0128226
  • [6] H. Lamb, Hydrodynamics, p. 244, Dover, New York, 1945.
  • [7] C. E. Weatherburn, Differential geometry of three dimensions, Vol. I, p. 258, Cambridge Univ. Press, Cambridge, 1955.
  • [8] -, Differential geometry of three dimensions, Vol. I, p. 73, Cambridge Univ. Press, Cambridge, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 76.53

Retrieve articles in all journals with MSC: 76.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0171488-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society